# SDR FDEA201407111716

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 75,889 hours, 23,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook And Loop
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PLASTIC FRAME AROUND L1 ENTRY DOOR IS LOOSE & WILL NOT STAY ATTACHED.  RE-GLUED HOOK & LOOP TO PLASTIC FRAME ASSEMBLY IAW SMP.  ACFT OK FOR SERVICE.
